About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 374938, 7 pages
http://dx.doi.org/10.1155/2013/374938
Research Article

Complete Controllability of Impulsive Fractional Linear Time-Invariant Systems with Delay

School of Mathematical Sciences, Anhui University, Hefei 230039, China

Received 27 February 2013; Accepted 23 June 2013

Academic Editor: G. M. N'Guérékata

Copyright © 2013 Xian-Feng Zhou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. Balachandran, S. Kiruthika, and J. J. Trujillo, “Remark on the existence results for fractional impulsive integrodifferential equations in Banach spaces,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 6, pp. 2244–2247, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. M. Benchohra and F. Berhoun, “Impulsive fractional differential equations with variable times,” Computers & Mathematics with Applications, vol. 59, no. 3, pp. 1245–1252, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Cao and H. Chen, “Impulsive fractional differential equations with nonlinear boundary conditions,” Mathematical and Computer Modelling, vol. 55, no. 3-4, pp. 303–311, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y.-K. Chang, A. Anguraj, and K. Karthikeyan, “Existence for impulsive neutral integrodifferential inclusions with nonlocal initial conditions via fractional operators,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, vol. 71, no. 10, pp. 4377–4386, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y.-K. Chang, V. Kavitha, and M. M. Arjunan, “Existence results for impulsive neutral differential and integrodifferential equations with nonlocal conditions via fractional operators,” Nonlinear Analysis. Hybrid Systems. An International Multidisciplinary Journal, vol. 4, no. 1, pp. 32–43, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. T. L. Guo and W. Jiang, “Impulsive fractional functional differential equations,” Computers & Mathematics with Applications, vol. 64, no. 10, pp. 3414–3424, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. G. M. Mophou, “Existence and uniqueness of mild solutions to impulsive fractional differential equations,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, vol. 72, no. 3-4, pp. 1604–1615, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. H. M. Rashid and A. Al-Omari, “Local and global existence of mild solutions for impulsive fractional semilinear integro-differential equation,” Communications in Nonlinear Science and Numerical Simulation, vol. 16, no. 9, pp. 3493–3503, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. X.-B. Shu, Y. Lai, and Y. Chen, “The existence of mild solutions for impulsive fractional partial differential equations,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, vol. 74, no. 5, pp. 2003–2011, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. Wang, B. Ahmad, and L. Zhang, “Impulsive anti-periodic boundary value problem for nonlinear differential equations of fractional order,” Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, vol. 74, no. 3, pp. 792–804, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. R. Wang, Y. Zhou, and M. Fečkan, “Nonlinear impulsive problems for fractional differential equations and Ulam stability,” Computers & Mathematics with Applications, vol. 64, no. 10, pp. 3389–3405, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  12. J. R. Wang, X. Li, and W. Wei, “On the natural solution of an impulsive fractional differential equation of order q1,2,” Communications in Nonlinear Science and Numerical Simulation, vol. 17, no. 11, pp. 4384–4394, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. X. Zhang, X. Huang, and Z. Liu, “The existence and uniqueness of mild solutions for impulsive fractional equations with nonlocal conditions and infinite delay,” Nonlinear Analysis. Hybrid Systems. An International Multidisciplinary Journal, vol. 4, no. 4, pp. 775–781, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Z. Yan, “Existence of solutions for nonlocal impulsive partial functional integrodifferential equations via fractional operators,” Journal of Computational and Applied Mathematics, vol. 235, no. 8, pp. 2252–2262, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. R. Wang, Y. Zhou, and M. Fečkan, “On recent developments in the theory of boundary value problems for impulsive fractional differential equations,” Computers & Mathematics with Applications, vol. 64, no. 10, pp. 3008–3020, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  16. J. R. Wang, M. Fečkan, and Y. Zhou, “On the new concept of solutions and existence results for impulsive fractional evolution equations,” Dynamics of Partial Differential Equations, vol. 8, no. 4, pp. 345–361, 2011. View at MathSciNet
  17. T. L. Guo, “Controllability and observability of impulsive fractional linear time-invariant system,” Computers & Mathematics with Applications, vol. 64, no. 10, pp. 3171–3182, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  18. Z. Tai and S. Lun, “On controllability of fractional impulsive neutral infinite delay evolution integrodifferential systems in Banach spaces,” Applied Mathematics Letters, vol. 25, no. 2, pp. 104–110, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. Z. Tai, “Controllability of fractional impulsive neutral integrodifferential systems with a nonlocal Cauchy condition in Banach spaces,” Applied Mathematics Letters, vol. 24, no. 12, pp. 2158–2161, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. A. Debbouche and D. Baleanu, “Controllability of fractional evolution nonlocal impulsive quasilinear delay integro-differential systems,” Computers & Mathematics with Applications, vol. 62, no. 3, pp. 1442–1450, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. X.-F. Zhou, J. Wei, and L.-G. Hu, “Controllability of a fractional linear time-invariant neutral dynamical system,” Applied Mathematics Letters, vol. 26, no. 4, pp. 418–424, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. T. Kaczorek, Selected Problems of Fractional Systems Theory, Springer, Berlin, Germany, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  23. Y. Q. Chen, H. S. Ahn, and D. Xue, “Robust controllability of interval fractional order linear time invariant systems,” Signal Process, vol. 86, pp. 2794–2802, 2006.
  24. J. Wei, “The controllability of fractional control systems with control delay,” Computers & Mathematics with Applications, vol. 64, no. 10, pp. 3153–3159, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  25. A. B. Shamardan and M. R. A. Moubarak, “Controllability and observability for fractional control systems,” Journal of Fractional Calculus, vol. 15, pp. 25–34, 1999. View at Zentralblatt MATH · View at MathSciNet
  26. J. L. Adams and T. F. Hartley, “Finite time controllability of fractional order systems,” Journal of Computational and Nonlinear Dynamics, vol. 3, no. 2, Article ID 021402, 2008. View at Publisher · View at Google Scholar
  27. I. Podlubny, Fractional Differential Equations, Academic Press, New York, NY, USA, 1999. View at MathSciNet
  28. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier Science B.V., Amsterdam, The Netherlands, 2006. View at MathSciNet